# SDR EVCA2014062000061

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N117AE
- Make and model: Bell 206L-1
- Aircraft serial: 45627
- Aircraft time: 18,416 hours, 21,797 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Ecs
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ELEC ARCHING & BURNT WIRES ON ECS CONTROL BOX.  MECHANIC INSPECTED & FOUND WIRE BUNDLE HAD CHAFED THROUGH ON THE ECS CONTROL BOX & CREATED ARCHING & BURNT WIRES ON THE WIRE BUNDLE.
